# SDR DXTA2024070812287

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000050
- Aircraft time: 3,581 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL PREFLIGHT TEST.  BATTERY WILL CHARGE AFTER ACCOMPLISHING QRH PROCEDURE BUT IS DEAD THE NEXT DAY AFTER AIRCRAFT IS PARKED OVERNIGHT.   DUE TO THE EMERGENCY LIGHTS FAILING PREFLIGHT TEST ALL FOUR EMERGENCY LLGHT POWER SUPPLIES WERE REMOVED FROM SERVICE IAW THE AMM 33-50-05 REPLACEMENTS WERE INSTALLED,  OPS TEST OF THE EMERGENCY LIGHTING SYSTEM WAS SATISFACTORY AT THIS TIME. NO OTHER DEFECTS WERE NOTED.
